The local asymptotic normality of a class of generalized random coefficient autoregressive processes

Hwang, S. Y., Basawa, I. V. . Statistics & Probability Letters 1997. 34 :165-170

Locate this article in:

Bibtex

@article{CIS-143987,
  Author = {Hwang, S. Y. and Basawa, I. V.},
  Title = {The local asymptotic normality of a class of generalized random coefficient autoregressive processes},
  Journal = {Statistics & Probability Letters},
  Volume = {34},
  Year = {1997},
  Pages = {165--170},
  Keywords = {Nonlinear time series}
}

Similar articles